Fixed Point Theory and Applications
Volume 2005 (2005), Issue 2, Pages 207-211

A note on well-posed null and fixed point problems

Simeon Reich1 and Alexander J. Zaslavski2

1Department of Mathematical and Computing Sciences, Tokyo Institute of Technology, 2-12-1 O-okayama, Meguro-ku, Tokyo 152-8552, Japan
2Department of Mathematics, Technion – Israel Institute of Technology, Haifa 32000, Israel

Received 16 October 2004

Copyright © 2005 Simeon Reich and Alexander J. Zaslavski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We establish generic well-posedness of certain null and fixed point problems for ordered Banach space-valued continuous mappings.